Curve cuspless reconstruction via sub-Riemannian geometry - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Control, Optimisation and Calculus of Variations Year : 2014

Curve cuspless reconstruction via sub-Riemannian geometry

(1, 2) , (3) , (4) , (5)
1
2
3
4
5

Dates and versions

hal-01097159 , version 1 (19-12-2014)

Identifiers

Cite

Ugo Boscain, Remco Duits, Francesco Rossi, Yuri Sachkov. Curve cuspless reconstruction via sub-Riemannian geometry. ESAIM: Control, Optimisation and Calculus of Variations, 2014, 20 (3), pp.748-770. ⟨10.1051/cocv/2013082⟩. ⟨hal-01097159⟩
240 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More